Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Knee injury, taken painkiller, done physiotherapy, cannot bend or straighten knee

when i land from jumping something at the back of my left knee bent to the right and i nearly fainted, three days after the injury i tried to walk and the same thing happen so i went to a doctor and he gave me pain killer then he send me to the physio, now i m seeing the physio one day a week to exercise my leg. It s been three weeks 4 days now and i can t bend my knee or straightened it, it hurt all around my knee to bend it and when i try to straightened it, it hurt at the back of my knee.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

It might be ligamentous injury to knee.

I suggest you to consult an orthopaedician nearby for a clinical examination of knee for its stability.

I there is any unstability, you may get a MRI of the area affected under his/her guidance.

Let me know if you have any more concerns.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor